# SDR AALA202404154497

- Difficulty date: April 8, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUTOUT LOWER AFT CORNER SHAPE FITTING AT FR 68 AND +Y1732. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-42-11.
